# SDR DALA13016833215

- Difficulty date: April 13, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N315US
- Make and model: Airbus A320-211
- Aircraft serial: 171
- Aircraft time: 67,879 hours, 30,169 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: 41 Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON STRINGER 41R BETWEEN FR 32 TO FR 33 FORWARD CARGO BAY.  PERFORMED PERMANENT REPAIR ON STRINGER 41R IAW ER/A NR 512764-14, REV ORIGINAL AND PRI 512764-14 REV NR 0 AND REV NR 1.
